# SDR FDEA201102050477

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 14B TO 15B, SEAT TRACK 2R HAS 6" INCHES OF CORROSION.  REMOVED LEVEL 1 CORROSION ON SEAT TRACK 2R, BETWEEN FR 14B AND 15B IAW SRM 51-74-10, PG 205. CHECKED LIMITS IAW SRM 53-10-16, PG 103, FIG 101, FOUND TO BE OUT OF LIMIT.  R & R SEAT TRACK 2R FROM FR 14 TO FR 18 IAW SRM 51-72-10 PG 1-3.
